# SDR SWAA2017050913655

- Difficulty date: April 24, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Housing
- Part number: 6941730
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT LOWER STRAP HOUSING CRACKED.  R&R STRAP HOUSING IAW AMM.
